Q. How can I get rid of the scars on my face?

Answered by Dr. Ashwini V Swamy and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Hyperpigmentation or Kojic Acid? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I have acne and a lot of scarring on my face from a breakout that occurred last month that is hyperpigmentation and it is lowering my self-confidence. I am trying very hard to find a treatment that is effective and works quickly. I have attached photos for your reference.


Related Questions:
What should I do to reduce the hyperpigmentation and dark circles under my eyes?
How can I remove dark patches due to jock itch?
Please suggest a cure for dark skin around pubic region.
 

Dr. Ashwini V Swamy
MBBS., MD- DERMATOLOGY, VENEREOLOGY, LEPROSY
Dermatology, Venereology

Hello,

Welcome to icliniq.com.

I saw your clinical picture (attachment removed to protect patient identity).

You have more dark marks from acne. We call them PIH (post-inflammatory hyperpigmentation). This takes time to fade off.

Once there is scarring, the most effective treatment for scars is a fractional CO2 laser.

There are medications to lighten the pigment.

  • Kojic acid cream. You need to apply a thin layer over the forehead after washing your face in the morning and night. I suggest you use Demelan Cream as this has a combination of Kojic Acid, Glycolic acid, and Alpha-arbutin.
  • Use a good sunscreen with 50 SPF (sun protection factor). Apply a thick layer on the whole face 30 minutes before going out. Apply this irrespective of the presence of sunlight. UV (ultraviolet) rays will be present even when cloudy.
  • Use salicylic acid face wash to wash your face. I wish you get rid of this pigmentation soon.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Will Kojivit cream and Clearmin soap help improve my skin tone?
Query: Hi doctor, I am a 26 year old female. My face tone looks uneven and very dull. Can I use Kojivit gel to improve my skin tone along with clearmin soap? Is clearmin soap good? Or please suggest any other soap.  Read Full »
Dr. Sugandh Garg
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You may continue the use of Kojivit gel, which has Kojic acid. However, I would recommend you to replace Kojivit gel with Vitamin-C based creams. The soap you have mentioned is fine, but make sure you are following a good facial routine, which means cleansing, toning, a...  Read Full »
 
Having some skin problem above my right ear. What is it?
Query: Hi doctor, I have some skin problem above my right ear. It is the place where a put my spectacles. It is neither itching nor painful. Blood is not coming from that. But, still I feel some difficulty to wear spectacles. I have been taking treatment for 6 months. I am using Fusiwal-B and I put cotton...  Read Full »
Dr. Jyotisterna Mittal
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern. I also viewed the attached pictures (attachment removed to protect patient identity). Does blood come out if it is touched repeatedly? Is the growth soft or firm? Does it move a bit around or is it fixed? F...  Read Full »
 
What are the moles that keep recurring?
Query: Hi doctor, I have some moles on my lower face and earlier the moles were operated twice by laser therapy with the advice of a doctor. But, it appears repeatedly. Am I suffering from any illness? What are the causes behind it?  Read Full »
Dr. Gauri Kshirsagar
Dermatologist

Answer: Hi, Welcome to icliniq.com.   Healthwise, a mole does not cause any problem . It has a tendency to become malignant in cases of Caucasian individuals (white people). But, in quite dark people it would not cause any discomfort. Until and unless you want to remove it due to cosmetic reasons, it wil...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Will ejaculating on the hands cause STD?
Hello doctor, I have a question about STD exposure risk. I masturbated another male with my hand, and my palm was moist ...Read more »
Is there always 1 to 2 percent chance of TB recurrence even after completion of medicine?
Hello doctor, I had pulmonary TB and undergone six months of continuous medication as suggested by the doctor. There wa ...Read more »
HIV - Common Questions Answered | AIDS | Stages of HIV | Symptoms | Treatment
Human Immunodeficiency Virus (HIV) is the virus that causes HIV infection and AIDS (Acquired Immunodeficiency Syndrome). ...Read more »